# SDR 07FDEA00603

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE AT STA XW 486 ON SKIN TANK BOX FOUND SEVERE CORROSION WITH EXFOLIATION.  FASTENERS REMOVED AND REINSTALLED IAW SRM 51-33-01.  CORROSION REMOVED IAW SRM 57-10-00 FIG 59 VOL 1 O/B FLAP I/B HINGE SUPPORT REMOVED AND REINSTALLED IAW SRM 51-33-01 VOL 2 PAGE 34/47, EA NR 8-5730-103699 ACCOMPLISHED (SEE JPF).
